# SDR FDEA200902270760

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65162161
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BELOW NR 7 SPOILER HAS CRACKED ANGLE AT FALSE SPAR LOWER CHORD.  REPAIRED IAW STANDARD REWORK DRAWING SR27-57-038 REV. C.
